- How it works:
Active ingredient guaifenesin helps thin and loosen phlegm in your chest, making it easier to cough up.
Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and so that you can breathe more easily.
Paracetamol can relieve the pain and help reduce your temperature if you have a fever.
What is a chesty cough?
Chesty coughs are caused by a build-up of phlegm in the lungs and on the chest.
Coughing is an attempt to get rid of this excess phlegm.
Each tablet contains 250mg paracetamol, 100mg guaifenesin and 5mg phenylephrine hydrochloride. Always read the label.
Pfizer Consumer Healthcare